Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new method of finding the equation of a rational plane curve from its parametric equations


Author: Joseph Eugene Rowe
Journal: Bull. Amer. Math. Soc. 22 (1916), 338-340
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 7 (1917), 304--308
MathSciNet review: 1559790
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02791-1